Title: Computation of Gauss-type quadrature formulas with some preassigned nodes
Authors: Bultheel, Adhemar ×
Cruz Barroso, Ruyman
González-Vera, Pablo
Perdomo-Pío, Francisco #
Issue Date: 2010
Publisher: Universidad de Jaén
Series Title: Jaen Journal on Approximation vol:2 issue:2 pages:163-191
Abstract: When dealing with the approximate calculation of weighted integral over a finite interval [a,b], Gauss-type quadrature rules with one or two prescribed nodes at the end points {a,b} are well known and commonly referred as Gauss-Radau and Gauss-Lobatto formulas respectively. In this regard, efficient algorithms involving the solution of an eigenvalue problem for certain Jacobi matrices are available for their computation. In this work a further step will be given by adding to the above quadratures an extra fixed node in (a,b) and providing similar efficient algorithms for their computation. This will be done by passing to the unit circle and taking advantage of the so-called Szegő-Lobatto quadrature rules recently introduced by C. Jagels and L. Reichel (2007) and by A. Bultheel et al (2010)
ISSN: 1889-3066
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
preprint.pdf Submitted 264KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.